# SDR SWAA2023053153319

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N8711Q
- Make and model: Boeing 737-8
- Aircraft serial: 36979
- Aircraft time: 12,395 hours, 5,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVER WING EXTERIOR FWD EMERGENCY LIGHT INOP.<[01] RELAMPED LEFT OVER WING EXTERIOR FWD EMERGENCY LIGHT; OPS CHECK GOOD. REF AMM 33-51-04.
